PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 129-136
Tytuł artykułu

Some properties of exponentially harmonic maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
129-136
Opis fizyczny
Daty
wydano
1992
Twórcy
autor
  • Mathematics Institute, University of Warwick, Coventry CV4 7AL, England, I.C.T.P., P.O. Box 586, 34 100 Trieste, Italy
autor
  • Département de Mathématique, Université Libre de Bruxelles, Campus Plaine C.P. 218, Boulevard du Triomphe, 1050 Bruxelles, Belgium
Bibliografia
  • [1] G. Aronsson, Extension of functions satisfying Lipschitz conditions, Ark. Mat. 6 (1967), 551-561.
  • [2] G. Aronsson, On certain singular solutions of the partial differential equation $u^2_xu_xx+2u_xu_yu_xy+u^2_yu_yy=0$, Manuscripta Math. 47 (1984), 133-151.
  • [3] P. Baird and J. , Eells, A conservation law for harmonic maps, in: Geometry Symp. Utrecht 1980, Lecture Notes in Math. 894, Springer 1981, 1-25.
  • [4] M. Carpenter, The calculus of variations on a Riemannian manifold: regularity theory and the status of the Euler-Lagrange necessary condition, M.Sc. dissertation, Warwick 1991.
  • [5] D. M. Duc and J. Eells, Regularity of exponentially harmonic functions, Internat. J. Math., to appear.
  • [6] J. Eells and L. Lemaire, Selected topics in harmonic maps, CBMS Regional Conf. Ser. Math. 50, Amer. Math. Soc., 1983.
  • [7] J. Eells and L. Lemaire, Another report on harmonic maps, Bull. London Math. Soc. 20 (1988), 385-524.
  • [8] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Non-linear Elliptic Theory, Ann. of Math. Stud. 105, Princeton Univ. Press 1983.
  • [9] C. Morrey, Multiple Integrals in the Calculus of Variations, Grundlehren Math. Wiss. 130, Springer, 1966.
  • [10] R. Schoen, Analytic aspects of the harmonic map problem, in: Math. Sci. Res. Inst. Publ. 2, Springer, 1984, 321-358.
  • [11] J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. Roy. Soc. London A 264 (1969), 413-496.
  • [12] L. M. Sibner and R. J. Sibner, A non-linear Hodge-de Rham theorem, Acta Math. 125 (1970), 57-73.
  • [13] R. T. Smith, The second variation formula for harmonic mappings, Proc. Amer. Math. Soc. 47 (1975), 229-236.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.